Mathematical Research Letters

Volume 8 (2001)

Number 4

Gauge Interpretation of Characteristic Classes

Pages: 457 – 468

DOI: http://dx.doi.org/10.4310/MRL.2001.v8.n4.a6

Authors

M. Castrillón López (Universidad Complutense)

J. Muñoz Masqué (Instituto de Física Aplicada)

Abstract

It is proved that characteristic forms generate, over $\Omega^{\bullet}(M)$, the algebra of differential forms on the bundle of connections $p\colon C(P)\rightarrow M$ of a principal $G$-bundle $\pi\colon P\rightarrow M$ which are invariant under the natural representation of the gauge algebra of $P$ on connections. The invariance under the Lie algebra of all infinitesimal automorphisms of $P$ is also analyzed.

Full Text (PDF format)